Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2017 | Journal Article | IST-REx-ID: 560   OA
On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 642   OA
Localization errors in solving stochastic partial differential equations in the whole space
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448   OA
Entropic Ricci curvature bounds for discrete interacting systems
M. Fathi, J. Maas, The Annals of Applied Probability 26 (2016) 1774–1806.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1261   OA View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635   OA
Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models
M. Erbar, J. Maas, P. Tetali, Annales de La Faculté Des Sciences de Toulouse 24 (2015) 781–800.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1517   OA
From large deviations to Wasserstein gradient flows in multiple dimensions
M. Erbar, J. Maas, M. Renger, Electronic Communications in Probability 20 (2015) 89.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1639   OA
A generalized model for optimal transport of images including dissipation and density modulation
J. Maas, M. Rumpf, C. Schönlieb, S. Simon, ESAIM: Mathematical Modelling and Numerical Analysis 49 (2015) 1745–1769.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed